Elastic Response of Regularly Jointed Media

Morland, L. W. (1974) Elastic Response of Regularly Jointed Media. Geophysical Journal International, 37 (3). pp. 435-446. ISSN 0956-540X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:10
Last Modified: 21 Oct 2022 00:46
URI: https://ueaeprints.uea.ac.uk/id/eprint/52912
DOI: 10.1111/j.1365-246X.1974.tb04095.x

Actions (login required)

View Item View Item